# SDR FDEA201402100297

- Difficulty date: February 10, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 37,936 hours, 19,777 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Part number: A57240810215
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RIB 5 FWD LUG BORE HAS CORROSION. REPAIRED IAW EA 6-5710-T0306007 PT1.
